# SDR CA980330010

- Difficulty date: March 18, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 12,607 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6101A15
- Condition: Cut
- Location: Propeller
- Part time: 3,322 hours
- Component: Propeller, Hamstd, 2D30237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. LEADING EDGES OF PROPELLER BLADES WERE FOUND SPRAY CUT. THE BLADES WERE TRIMMED.
